# SDR QXEA2011021400154

- Difficulty date: February 10, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 6,554 hours, 7,492 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: No Test
- Location: Nr 2
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER TEST FOR THE DAILY FAILS.  NR 2 ENGINE DOES NOT TEST AT ALL.  NR 1 ENGINE DISPLAYS "A/F TEST ABORT" AFTER STARTING TEST.  INSPECTED AND FOUND THE POWER LEVERS OUT OF THE "DISC" POSITION.  PERFORMED THE AUTOFEATHER TEST IAW AMM TASK 61-20-00-710-801.  CHECKS GOOD, NO DEFECTS.  RETURNED TO SERVICE.  NO PARTS REPLACED.
